MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: lightheaded.Meter and test strips were not returned for evaluation.Products were not replaced.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for battery issue, stating the true metrix air meter would not turn on.Customer stated the battery had never been changed.During the call, the true metrix air meter powered on using the power button and when a test strip was inserted.During the call, a blood test was performed by the customer non-fasting and produced test result of 188mg/dl using true metrix air meter.The product is stored according to specification in the dining area.The test strip lot manufacturer¿s expiration date is 05/27/2022 and open vial date was not disclosed.At the time of the call, the customer reported feeling lightheaded; medical attention was not needed at the time.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12101378
Report Number1000113657-2021-00408
Device Sequence Number19775154
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/27/2022
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberZX4153S
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;